# SDR ZIAA00006

- Difficulty date: July 25, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N340HA
- Make and model: Lkheed 188C
- Aircraft serial: 188C1109
- Engine: Allsn 501D13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 829792501
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

YIP - NR 3 ENGINE FIRE WARNING ILLUMINATED ON CLIMB-OUT.  SHUT DOWN ENGINE.  REMOVED AND REPLACED SWIRL STAIGHTNER IAW L-188 MM 71-1-0.  OPS CHECK GOOD ON ENGINE RUN.  (M)
